Marina del Rey, CA
A 55-year-old female asked:
I was treated for severe eczema, dermatitis, possibly scabies. i was prescribed ivermectin and a low dose steroid. can you explain the intense rash that surfaced 12 days into treatment all over my body? day 15 ivermectin was taken. symptoms calmed?
1 doctor answer • 2 doctors weighed in
Pediatric Allergy and Asthma 38 years experience
Multiple conditions: You have a number of conditions which may cause an intense rash, and if there is a response to ivermecin, scabies may be under control, but may recur.
Wash sheets in hot water, monitor temperature and consider a virtual visit with Healthtap. Photos may be uploaded during the visit.
Created for people with ongoing healthcare needs but benefits everyone.
33 viewsReviewed >2 years ago
Last updated Jan 1, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.